# SDR 2003UALA00354

- Difficulty date: April 1, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N361UA
- Make and model: Boeing 737322
- Aircraft serial: 24454
- Aircraft time: 41,557 hours, 24,054 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FLIGHT CREW REPORTED THAT SECTIONS OF EMERGENCY EXIT LIGHTING (EEL) WAS INOPERATIVE. SUPPLEMENTAL DATA UPDATE REPAIRED POWER STRIP,  CHECKS NORMAL.
